ID 60868
FullText URL
Author
Kato, Ryo Faculty of Fundamental Science, National Institute of Technology, Niihama College
Shimomura, katsumi Department of Mathematics, faculty of Science and Technology, Kochi University
Abstract
In recent years, Liu and his collaborators found many non-trivial products of generators in the homotopy groups of the sphere spectrum. In this paper, we show a result which not only implies most of their results, but also extends a result of theirs.
Keywords
Stable homotopy of spheres
Adams spectral sequence
May spectral sequence
Note
Mathematics Subject Classification. Primary 55Q45; Secondary 55T15.
Published Date
2021-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume63
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
107
End Page
122
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol63/iss1/6